# SDR CA090304003

- Difficulty date: February 28, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 31,334 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5520 · Elevator Structure
- Part: Drive Nut
- Part number: 82760176103
- Condition: Defective
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) (HEAVY MAINTENANCE) SUPPLIED ACFT ACCESSORIES (OVERHAUL FACILITY) WITH PARTS FOR AN ELEVATOR TRIM ACTUATOR. TRIM ACTUATOR ASSEMBLED AND CERTIFIED.  INSTALLED THE ELEVATOR TRIM ACTUATOR AND FOUND ON THE FUNCTIONAL CHECK THAT THE ELEVATOR TRIM ACTUATOR HAD INCORRECT TRAVEL. THE ELEVATOR TRIM ACTUATOR WAS SENT BACK FOR WARRANTY. WARRANTY DENIED. CONFIRMED DEFECT WITH DRIVE NUT.
